# SDR REXA2012060900694

- Difficulty date: April 25, 2012
- Submitted: June 9, 2012
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 17,768 hours, 15,405 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PANEL HOLE NR 16 CHAFED IN NON-CRITICAL REGION.  REPAIRED IAW REO 601R-57-21-030.
